On the theoretical lower bound of the multiplicative complexity for DCT

Yuk Hee Chan, Wan Chi Siu

Research output: Chapter in book / Conference proceedingConference article published in proceeding or bookAcademic researchpeer-review

Abstract

In this paper, we present a discussion on DCT algorithms based on convolutions. It is shown that these approaches can provide effective solutions to realize DCTs. Besides, they provide a theoretical lower bound on the number of multiplications required for the realization of DCTs. Some fast short length DCT algorithms have also been derived from these approaches.
Original languageEnglish
Title of host publicationProceedings - IEEE International Symposium on Circuits and Systems
PublisherPubl by IEEE
Pages750-753
Number of pages4
Volume1
ISBN (Print)0780312813
Publication statusPublished - 1 Jan 1993
Event1993 IEEE International Symposium on Circuits and Systems - Chicago, IL, United States
Duration: 3 May 19936 May 1993

Conference

Conference1993 IEEE International Symposium on Circuits and Systems
CountryUnited States
CityChicago, IL
Period3/05/936/05/93

ASJC Scopus subject areas

  • Electrical and Electronic Engineering
  • Electronic, Optical and Magnetic Materials

Cite this